In Each 5 mL Other Information: Each 5 ml Contains: Sodium 5 mg. Store 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Dosing cup provided. Gluten free. Compare to Delsym active ingredient (This is not manufactured or distributed by Reckitt Benckiser, distributor of Delsym). Dextromethorphan polistirex extended-release oral suspension cough suppressant. Dosing cup included. 12 hour cough relief. Our pharmacists recommend. Alcohol-free. Day or night. Quality guaranteed. www.topcarebrand.com Scan here for more food information. Call 1-888-423-0139 for more information. Questions? 1-888-423-0139. Questions or comments? 1-888-423-0139. Also available in grape flavor.

TopCare Cough DM, Orange Flavored, Liquid - 3 Ounce

$9.98$3.33/oz

Description

In Each 5 mL Other Information: Each 5 ml Contains: Sodium 5 mg. Store 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Dosing cup provided. Gluten free. Compare to Delsym active ingredient (This is not manufactured or distributed by Reckitt Benckiser, distributor of Delsym). Dextromethorphan polistirex extended-release oral suspension cough suppressant. Dosing cup included. 12 hour cough relief. Our pharmacists recommend. Alcohol-free. Day or night. Quality guaranteed. www.topcarebrand.com Scan here for more food information. Call 1-888-423-0139 for more information. Questions? 1-888-423-0139. Questions or comments? 1-888-423-0139. Also available in grape flavor.

Ingredients

In Each 5 mL Active Ingredients: Dextromethorphan Polistirex Equivalent to Dextromethorphan Hydrobromide. (30 mg), Cough Suppressant. In Each 5 mL Inactive Ingredients: D&C Red No. 30 Aluminum Lake, D&C Yellow No. 10 Aluminum Lake, Glycerin, High Fructose Corn Syrup, Methylparaben, Natural and Artificial Orange Flavor, Polysorbate 80, Polyvinyl Acetate, Povidone, Propylparaben, Purified Water, Sodium Metabisulfite, Sodium Polystyrene Sulfonate, Sucrose, Tartaric Acid, Tragacanth Gum, Triacetin, Xanthan Gum.
Product Number: 00036800367715

Often bought with

TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Original Flavor TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Original Flavor - 8 Fluid ounce $5.48
TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Softgels TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Softgels - 24 Each $7.98
TopCare Cold & Flu Relief, DayTime, Multi-Symptom Relief, Original Flavor TopCare Cold & Flu Relief, DayTime, Multi-Symptom Relief, Original Flavor - 12 Fluid ounce $8.98
TopCare Mucus Relief, Maximum Strength TopCare Mucus Relief, Maximum Strength - 6 Fluid ounce $10.98
TopCare Tussin DM, Non-Drowsy, Raspberry Flavor, Adult TopCare Tussin DM, Non-Drowsy, Raspberry Flavor, Adult - 8 Fluid ounce $7.98

Description

In Each 5 mL Other Information: Each 5 ml Contains: Sodium 5 mg. Store 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Dosing cup provided. Gluten free. Compare to Delsym active ingredient (This is not manufactured or distributed by Reckitt Benckiser, distributor of Delsym). Dextromethorphan polistirex extended-release oral suspension cough suppressant. Dosing cup included. 12 hour cough relief. Our pharmacists recommend. Alcohol-free. Day or night. Quality guaranteed. www.topcarebrand.com Scan here for more food information. Call 1-888-423-0139 for more information. Questions? 1-888-423-0139. Questions or comments? 1-888-423-0139. Also available in grape flavor.
Product Number: 00036800367715

Often bought with

TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Original Flavor TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Original Flavor - 8 Fluid ounce $5.48
TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Softgels TopCare Cold & Flu Relief, NiteTime, Multi-Symptom Relief, Softgels - 24 Each $7.98
TopCare Cold & Flu Relief, DayTime, Multi-Symptom Relief, Original Flavor TopCare Cold & Flu Relief, DayTime, Multi-Symptom Relief, Original Flavor - 12 Fluid ounce $8.98
TopCare Mucus Relief, Maximum Strength TopCare Mucus Relief, Maximum Strength - 6 Fluid ounce $10.98
TopCare Tussin DM, Non-Drowsy, Raspberry Flavor, Adult TopCare Tussin DM, Non-Drowsy, Raspberry Flavor, Adult - 8 Fluid ounce $7.98